Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Finite determinacy and Whitney equisingularity of map germs from 'C POT.N' to 'C POT.2N-1' (2009)

  • Authors:
  • USP affiliated authors: PÉREZ, VICTOR HUGO JORGE - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s00229-008-0240-5
  • Subjects: SINGULARIDADES; TEORIA DAS SINGULARIDADES; TEORIA DAS CATÁSTROFES
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00229-008-0240-5 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Versões disponíveis em Acesso Aberto do: 10.1007/s00229-008-0240-5 (Fonte: Unpaywall API)

    Título do periódico: manuscripta mathematica

    ISSN: 0025-2611,1432-1785



      Não possui versão em Acesso aberto
    Informações sobre o Citescore
  • Título: Manuscripta Mathematica

    ISSN: 0025-2611

    Citescore - 2017: 0.56

    SJR - 2017: 1.053

    SNIP - 2017: 0.859


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2884406-10PROD-2884406
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      PÉREZ, Victor Hugo Jorge; NUÑO-BALLESTEROS, J. J. Finite determinacy and Whitney equisingularity of map germs from 'C POT.N' to 'C POT.2N-1'. Manuscripta Mathematica, Heidelberg, Springer-Verlag, v. 128, p. 389-410, 2009. Disponível em: < http://dx.doi.org/10.1007/s00229-008-0240-5 > DOI: 10.1007/s00229-008-0240-5.
    • APA

      Pérez, V. H. J., & Nuño-Ballesteros, J. J. (2009). Finite determinacy and Whitney equisingularity of map germs from 'C POT.N' to 'C POT.2N-1'. Manuscripta Mathematica, 128, 389-410. doi:10.1007/s00229-008-0240-5
    • NLM

      Pérez VHJ, Nuño-Ballesteros JJ. Finite determinacy and Whitney equisingularity of map germs from 'C POT.N' to 'C POT.2N-1' [Internet]. Manuscripta Mathematica. 2009 ; 128 389-410.Available from: http://dx.doi.org/10.1007/s00229-008-0240-5
    • Vancouver

      Pérez VHJ, Nuño-Ballesteros JJ. Finite determinacy and Whitney equisingularity of map germs from 'C POT.N' to 'C POT.2N-1' [Internet]. Manuscripta Mathematica. 2009 ; 128 389-410.Available from: http://dx.doi.org/10.1007/s00229-008-0240-5

    Referências citadas na obra
    Bedregal, R., Houston, K., Ruas, M.A.S.: Topological triviality of families of singular surfaces, preprint, arXiv:math/0611699v1 [math.CV]
    Brieskorn, E., Greuel, G.M.: Singularities of complete intersections. Manifolds—Tokyo 1973 (Proc. Internat. Conf., Tokyo, 1973), pp. 123–129. University Tokyo Press, Tokyo (1975)
    Brücker C., Greuel G.M.: Deformationen isolierter Kurvensingularitäten mit eingebetteten Komponenten. Manuscripta Math. 70(1), 93–114 (1990)
    Buchsbaum D.A., Eisenbud D.: Generic free resolutions and a family of generically perfect ideals. Adv. Math. 18(3), 245–301 (1975)
    Buchweitz R.O., Greuel G.M.: The Milnor number and deformations of complex curve singularities. Invent. Math. 58(3), 241–281 (1980)
    Damon J.: Topological triviality and versality for subgroups of $${{\mathcal A}}$$ and $${{\mathcal K}}$$ . II. Sufficient conditions and applications. Nonlinearity 5(2), 373–412 (1992)
    Fernández de Bobadilla, J., Pe Pereira, M.: Equisingularity at the normalization, preprint, arXiv:math/0612201v1 [math.AG]
    Gaffney T.: Polar multiplicities and equisingularity of map germs. Topology 32(1), 185–223 (1993)
    Gaffney T., Vohra R.: A numerical characterization of equisingularity for map germs from n-space, (n≥ 3), to the plane. J. Dyn. Syst. Geom. Theor. 2, 43–55 (2004)
    Jorge Pérez V.H.: Polar multiplicities and equisingularity of map germs from $${{\mathbb C}^3}$$ to $${{\mathbb C}^3}$$ . Houston J. Math. 29(4), 901–924 (2003)
    Jorge Pérez V.H., Levcovitz D., Saia M.J.: Invariants, equisingularity and Euler obstruction of map germs from $${\mathbb C^n}$$ to $${\mathbb C^n}$$ . J. Reine Angew. Math. 587, 145–167 (2005)
    Jorge Pérez V.H., Saia M.J.: Euler obstruction, polar multiplicities and equisingularity of map germs from in $${\mathcal O(n, p)}$$ , n < p. Int. J. Math. 17(8), 887–903 (2006)
    Lê D.T.: Computation of the Milnor number of an isolated singularity of a complete intersection. Funkcional. Anal. i Priložen. 8(2), 45–49 (1974)
    Matsumura H.: Commutative ring theory. Cambridge Studies in Advanced Mathematics, 8. Cambridge University Press, Cambridge (1986)
    Marar W.L., Mond D.: Multiple point schemes for corank 1 maps. J. Lond. Math. Soc. (2) 39(3), 553–567 (1989)
    Mond D.: Some remarks on the geometry and classification of germs of map from surfaces to 3-space. Topology 26(3), 361–383 (1987)
    Mond D., van Straten D.: Milnor number equals Tjurina number for functions on space curves. J. Lond. Math. Soc. (2) 63(1), 177–187 (2001)
    Nuño Ballesteros J.J., Saia M.J.: Multiplicity of Boardman strata and deformations of map germs. Glasgow Math. J. 40(1), 21–32 (1998)
    Nuño Ballesteros J.J., Tomazella J.N.: The Milnor number of a function on a space curve germ. Bull. Lond. Math. Soc. 40(1), 129–138 (2008)
    Tessier, B.: Variétés Polaires 2: Multiplicités Polaires, Sections Planes, et Conditions de Whitney, Algebraic Geometry. In: Proc. Int. Conf. La Rábida/Spain 1981. Sringer Lecture Notes, vol. 961, pp. 314–491. Springer, Berlin (1982)
    Teissier B.: Variétés polaires. I: Invariants polaires des singularites d’hypersurfaces. Invent. Math. 40, 267–292 (1977)
    Wall C.T.C.: Finite determinacy of smooth map-germs. Bull. Lond. Math. Soc. 13(6), 481–539 (1981)
    Whitney H.: The singularities of a smooth n-manifold in (2n − 1)-space. Ann. Math. (2) 45, 247–293 (1944)